University Links: Home Page | Site Map
Covenant University Repository

FIXED POINT THEOREMS FOR NONLINEAR EQUATIONS IN BANACH SPACES

Okeke, G.A. and Akewe, H (2013) FIXED POINT THEOREMS FOR NONLINEAR EQUATIONS IN BANACH SPACES. Advances in Fixed Point Theory, 3 (1). pp. 195-212.

[img] PDF
Download (309Kb)
[img] PDF (Research Article) - Published Version
Available under License Creative Commons Attribution.

Download (10Kb)

Abstract

We introduce a new class of nonlinear mappings, the class of phi-strongly quasi-accretive operators and approximate the unique common solution of a family of three of these operators in Banach spaces. Our results improves and generalizes the results of Xue and Fan [25], Yang et al. [26] and several others in literature.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Electronics and Computer Science
Depositing User: Dr. G.A. Okeke
Date Deposited: 18 May 2015 13:55
Last Modified: 18 May 2015 13:55
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/5204

Actions (login required)

View Item View Item